Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have irregular periods and weight gain. Had d & c because of miscarriage. Under medication. What to do? name is a staff nurse and im 25 years year 2011 i had a miscarriege and i went through d & c..i was given ocp pil for 1 month to regulate my period..after that i started to gain weight in february 2012..and it gradually increased from 60kg to 72kg year 2012 my menses started to come menses will come a month and next month it wont come..last october i transfered to another place far from home..i was emotionaly stressed..that month my menses lasted nearly for 3 weeks..and following month there were no menses..again menses came on 19 december 2012 and lasted until 2 Hb level was normal..i saw my doctor to consult..and follow to scan..the findings was normal..since my mother had history of hyperthyroidism..i done tsh test..and it was still waiting for my hormone test result..i have done my routine health screening..and mu LFT result came out as bilirubin 4.0umol/L, cholesterol 6.76mmol/L, SGPT 51.2U/L, SGOT 31.3U/L, LDL 5.0979mmol/L,GLOB 33.4g/L..I didnt have menses since last 2nd of february..i was given metformin to help reduce my weight planning to have children of my own this year..
please help me..

Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
You seem to be suffering from Polycystic Ovarian Syndrome or PCOS.
In this condition, there is hormonal imbalance due to which there is irregular menstruation and erratic ovulation.
Ovaries are studded with multiple follicles none of which succeed in maturing on time.
Please consult a Gynecologist and go for a transvaginal pelvic ultrasound, alongwith hormonal and biochemical assay to confirm PCOS.
All the best.
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor